eTail Connect Autumn 2020

09 - 10 September, 2020

Sopwell House Hotel & Spa, St Albans, UK

Agenda Day 1 - 9th September 2020

8:15 am - 8:40 am Registration, Networking & Coffee

8:40 am - 8:50 am Welcome Address & Attendee Orientation

8:50 am - 9:00 am Chairperson’s Opening Remarks

OFFERING CUSTOMERS WHAT THEY WANT

9:00 am - 9:20 am Opening CEO Keynote: How a Traditional Retailer Has Re-Engineered Their Business to Better Understand the Customer and Drive Growth: Adapting to The Way Customers Want to Shop

  • How to radically rethink a retail business and understand what your customers want from you when it comes to an eCommerce offering
  • How to drive eCommerce success through creating the right organisational set up that promotes collaboration across departments
  • Carving out time and resources for innovation and agility to compete in this new reality of eCommerce
  • How to focus resources on eCommerce whilst still driving physical retail activity

9:20 am - 10:00 am Panel Discussion & Polling: What Are the Best Ways to Use Personalisation to Better Understand Your Customer So They Shop More With You?

  • What are the best ways to use personalisation to retarget customers based on their propensity to buy?
  • How can you use AI and machine learning to better understand your customer and personalise offerings?
  • How to develop capability that allows for mass personalisation at scale?
  • How can you automate personalisation to let you genuinely scale up?
  • What teams do you need to develop internally to create personalised content and value for each customer?
  • How to think about the customer across the whole business, not just one brand, to drive more sales and enhance customer experience
Thomas Tregelles, Head of eCommerce at Sports Direct Group

Thomas Tregelles

Head of eCommerce
Sports Direct Group

Michelle O'Mahoney, Global Digital Director Consumer Engagement at Adidas

Michelle O'Mahoney

Global Digital Director Consumer Engagement
Adidas

10:00 am - 10:15 am Networking Bingo

10:15 am - 10:20 am 5 minute transition

10:20 am - 10:50 am Private business meetings for you to benchmark solution providers

10:20 am - 10:50 am Networking Time

10:50 am - 10:55 am 5 minute transition

10:55 am - 11:25 am Private business meetings for you to benchmark solution providers

10:55 am - 11:25 am THINK-TANK - How to Develop a Successful App Strategy that Prioritises Personalisation and Delivers a Great Customer Experience

11:25 am - 11:30 am 5 minute transition

DRIVING CUSTOMER EXPERIENCE & LOYALTY

11:30 am - 11:50 am Presentation - How to Drive Customer Experience and Loyalty across Multiple Channels: Mastering Emotional and Brand Engagement

  • How to use social media influencers and brand ambassadors to turn buying into an emotive experience
  • Creating emotional engagement in store and online in the eCommerce environment
  • How to turn your eCommerce site into a destination and rich source of information, not just a platform to buy products
  • How to drive loyalty by delivering a consistent experience across online and offline channels
  • How to treat the different channels to offer the best experience: is it best to vary the offers online and in-store or remain consistent?
  • How a remarkable app experience can drive customer loyalty and build trust
Geoff Bull, Marketing Director at Wiggle

Geoff Bull

Marketing Director
Wiggle

11:50 am - 12:10 pm Case Study - How To Increase Conversion and Engagement through Recommendations and Smarter Searches: Converting Browsers into Loyal Customers

  • How to develop a user friendly interface and intuitive navigation
  • How to utilise UX design to optimise the check-out process and facilitate a smooth purchase
  • How to implement and maintain a strong conversion rate optimisation process to increase your online retail revenue and better understand your target audience
  • What SEO tactics can you employ to get ahead of the competition?
  • The best approaches to user testing and A/B testing to meet the needs of your audience

12:10 pm - 12:15 pm 5 minute transition

12:15 pm - 12:45 pm Private business meetings for you to benchmark solution providers

12:15 pm - 12:45 pm Networking Time

2:45 pm - 2:50 pm 5 minute transition

12:50 pm - 1:20 pm Private business meetings for you to benchmark solution providers

12:50 pm - 1:20 pm THINK-TANK - How To Retain Customers When they are in Your Ecosystem Through Email and Social Retargeting

1:20 pm - 2:20 pm NETWORKING LUNCH

2:20 pm - 3:00 pm Case Study Interactive - How to Use Data More Effectively to Gain Greater Visibility of Your Customers and Personalise the Offering: The Boots and Public Health England Partnership

  • How to get more insight into how your customers behave, their aspirations and what is important to them
  • Finding new data to help you better understand your customer from sources outside of your own ecosystem
  • How to use partnerships with other organisations to build data on customer habits and priorities
  • How to use this customer data to do more value creating activity and offer your customers something they wouldn’t normally receive 


How does it work? 20 minute case study followed by interactive tables for 20 min based on the question: ‘What typs of partnerhsips could you do with external organisations to access more data on your customers?'

Dave Robinson, Head of Loyalty & Personalisation at Boots

Dave Robinson

Head of Loyalty & Personalisation
Boots

3:00 pm - 3:20 pm Case Study: How to Drive Growth for Your Business Through Great Customer Experience and UX Across eCommerce Websites and Mobile Apps

  • What are the expectations of customers now in relation to UX in the age of fast connectivity?
  • How to create the best UX to guide buyers through the digital journey
  • How to use UX design to avoid abandonment in the checkout stages: security, visibility of products and reducing clicks
  • Understanding and correcting the main customer pain points through the digital journey to establish better relationships with customers
  • How to personalise to encourage customers back to revisit previously viewed products and new purchasing opportunities

3:20 pm - 3:25 pm 5 minute transition

3:25 pm - 3:55 pm Private business meetings for you to benchmark solution providers

3:25 pm - 3:55 pm Networking Time

3:55 pm - 4:00 pm 5 minute transition

4:00 pm - 4:30 pm Private business meeting for you to benchmark solution providers

4:00 pm - 4:30 pm THINK TANK - How to Become More Data Driven and Make Decisions that are Based on Data Analytics Rather than Gut Feeling

4:30 pm - 4:35 pm 5 minute transition

MASTERING NEW GEO MARKETS

4:35 pm - 5:20 pm Panel Discussion & Polling: How to Set Yourself Up for eCommerce Success when Entering a New Geographic Market: Lessons from Leading Global Retailers

  • How to approach different cultures in different countries: flexing to your market to drive sales and growth
  • Analysing the buying habits of customers in each geography and tailoring your online offering
  • Assessing the competition in each new market to plan how this should impact your eCommerce approach
  • How to tackle the warehouse challenge when moving into new markets: working out what fulfilment options your customers want in each country
  • How to understand local legislative and taxation variations that will impact your eCommerce business
Leon Andrews, Head of Digital Experience at AO.com

Leon Andrews

Head of Digital Experience
AO.com

Nick Bamber, Chief Growth Officer at Missguided

Nick Bamber

Chief Growth Officer
Missguided

5:20 pm - 5:50 pm Guest Speaker

5:50 pm - 6:00 pm Chairperson’s Closing Remarks

6:00 pm - 7:00 pm Drinks Reception

7:00 pm - 7:00 pm Connect Over Dinner

Join this great informal networking opportunity. Chat about the first day of the event and forge connections with your peers.